Ask an expert
Question

21 Oct 2009

It must be for Bipolar Disorder
Going back to my earlier post it is a psychiatrist who prescribed.
I was on a 25mg for 7 days, tonight that increases to 50mg for 7 days then 75mg for 7 days then 100mg after that.

And they have been good in discussing possible side efffects with regards to a possible rash in particular.

I get very confused generally about these things and dont understand what a Bipolar tag means for me.

Besides seeing my doc in less then a month. What must i do?

What does this mean for my life??
Answer 457 views
Expert
CyberShrink
cybershrink

01 Jan 0001

OK, if you're still on a planned gradual increase of the meds, this must be really early days in adjusting to the drug. Yes, all meds can cause side-effects, but some side-effects are more important as alarm bells, and others merely a nuisance. And most tend to fade out as one's body adjusts to the presence of the drug.
Now, on the larger scale, you're wise to be interested in and concerned about the broader issues of how to live with Bipolar Disorder, and the longer picture.
Fellow bi\s commetns are really useful. Consider joining the SADAG, Depresssion and Anxiety Support Group, which may have a group near you. That would help you to meet with more people who can advise, based on their own direct experience, how Bipolar Disorder has affected them, and how, like so many people with so many different chronic disorders, they have found ways to live with it and bring it under control.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.